Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 376, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2009, 3:03 PM EDT for Marion County, Talbot County, Taylor County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2009, 3:03 PM EDT (19:03 UTC)
- Expired
- Jun 28, 2009, 3:29 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Marion County, GA, Talbot County, GA, Taylor County, GA
The radar
The Atlanta radar (KFFC), 85 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 1:34 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2396 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 281903 SVRFFC GAC197-263-269-281945- /O.NEW.KFFC.SV.W.0376.090628T1903Z-090628T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 303 PM EDT SUN JUN 28 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL MARION COUNTY IN WEST CENTRAL GEORGIA TALBOT COUNTY IN WEST CENTRAL GEORGIA WEST CENTRAL TAYLOR COUNTY IN WEST CENTRAL GEORGIA * UNTIL 345 PM EDT * AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR TALBOTTON...MOVING SOUTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GENEVA AND JUNCTION CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY EVENING FOR GEORGIA. && LAT...LON 3253 8429 3244 8453 3273 8463 3281 8448 TIME...MOT...LOC 1903Z 336DEG 16KT 3270 8453 $$
1 follow-up statement
000 WWUS52 KFFC 281929 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 329 PM EDT SUN JUN 28 2009 GAC197-263-269-281938- /O.CAN.KFFC.SV.W.0376.000000T0000Z-090628T1945Z/ TAYLOR GA-MARION GA-TALBOT GA- 329 PM EDT SUN JUN 28 2009 ...THE SEVERE THUNDERSTORM WARNING FOR TALBOT...NORTH CENTRAL MARION AND WEST CENTRAL TAYLOR COUNTIES IS CANCELLED... THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY EVENING FOR MUCH OF NORTH AND CENTRAL GEORGIA. LAT...LON 3253 8429 3244 8453 3273 8463 3281 8448 TIME...MOT...LOC 1928Z 336DEG 16KT 3260 8448 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 5:35 AM EDT, 9 hours 28 minutes earlier.
Area forecast discussion, Jun 28, 5:35 AM EDT, 9 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 AM EDT SUN JUN 28 2009 .SHORT TERM /TODAY THROUGH MONDAY/... A COLD FRONT WILL MOVE TO NORTH GEORGIA THIS EVENING AND TO CENTRAL GA MONDAY. SURFACE TROUGH EXPECTED AHEAD OF THE FRONT ACROSS THE AREA. HOT UNSTABLE AIRMASS WILL BE IN PLACE WHEN THE FRONT ARRIVES GIVING POTENTIAL FOR SEVERE THUNDERSTORMS OVER A LARGE AREA OF N GA WITH LESSER CHANCES FOR CENTRAL GA. BEST CHANCES FOR STORMS WILL BE ACROSS CENTRAL GA ON MONDAY ENDING MONDAY EVENING. HIGH TEMPERATURES 5 TO 10 DEGREES ABOVE NORMAL TODAY AND NEAR OR SLIGHTLY ABOVE NORMAL FOR TUESDAY. LOW TEMPERATURES AROUND 5 DEGREES ABOVE NORMAL TONIGHT AND NEAR 5 DEGREES BELOW NORMAL MONDAY NIGHT. OVERALL CONFIDENCE IS MODERATE. .LONG TERM /TUESDAY THROUGH SATURDAY/... A RELATIVELY DRY AIRMASS IS EXPECTED TO START THIS PERIOD WITH TUESDAY AND WEDNESDAY BEING DRY. WHERE THE CURRENT INBOUND FRONT ENDS UP WILL NEED TO BE MONITORED. THE UPPER FLOW LOOKS TO BECOME MORE ACTIVE FOR THURSDAY INTO SATURDAY WITH ANOTHER WEAK COLD FRONT MOVING TO THE AREA WITH INCREASING POTENTIAL FOR SHOWERS AND THUNDERSTORMS. && .AVIATION... AREA RADARS SHOW A FEW SHOWERS OCCASIONALLY POPPING UP THIS MORNING...WITH LATEST NOTED ALONG THE AL GA STATE LINE JUST WEST OF ATL AND MOVING SSE. WILL HAVE TO WATCH FOR THE STRAY SHOWER POSSIBLY BRUSHING ONE OF THE AIRPORTS THIS MORNING. MAY SEE A VERY BRIEF 5-6SM HZ THIS MORNING. OTHERWISE...EXPECT VFR CONDITIONS TO PREVAIL THROUGH TONIGHT. MAIN CONCERN IS AFTERNOON-EVENING TSTM THREAT. SURFACE TROUGH REMAINS PARKED OVER CENTRAL GA...JUST SOUTH OF ATL. SHOULD SEE ISOLATED TSTMS DEVELOP IN VICINITY OF THIS TROUGH DURING MAX HEATING...RESULTING IN A FEW CBS JUST SOUTH AND EAST OF ATL BY 21Z. HOWEVER... A GREATER CONCERN IS AN APPROACHING COLD FRONT THAT WILL PUSH INTO NORTH GA BY LATE AFTERNOON OR EARLY EVENING WITH SCATTERED STORMS ALONG AND AHEAD OF THE FRONT. CONVECTION ASSOCIATED WITH THIS SYSTEM MAY NOT REACH THE ATLANTA AREA UNTIL 29/00Z OR LATER. CURRENT TAFS SHOW PROB30 TSTM BETWEEN 21Z AND 03Z TODAY...BUT MAY TWEAK THIS TO START AN HOUR LATER AND NARROW DOWN TO JUST 4 HOUR PERIOD WITH THIS FORECAST ISSUANCE. WILL DECIDE THIS AFTER DISCUSSION WITH CWSU AND DELTA. EXPECT A WNW WIND AT 10-12KTS TO PREVAIL AT ATL FROM MID MORNING THRU THE AFTERNOON. /39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 98 72 92 63 93 / 20 30 20 5 5 ATLANTA 96 72 90 66 89 / 20 40 20 5 5 BLAIRSVILLE 89 65 84 58 84 / 30 40 10 10 10 CARTERSVILLE 96 67 90 60 92 / 30 40 10 10 10 COLUMBUS 98 77 93 67 94 / 20 40 30 10 5 GAINESVILLE 95 70 90 64 89 / 30 40 10 10 10 MACON 98 75 94 65 94 / 20 30 30 10 5 ROME 95 69 90 62 92 / 50 50 10 10 10 PEACHTREE CITY 97 70 91 59 91 / 20 40 20 5 5 VIDALIA 98 78 94 70 94 / 20 30 50 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && BDL
Hazardous weather outlook, Jun 28, 2:21 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 221 PM EDT SUN JUN 28 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 221 PM EDT SUN JUN 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A WEAK SURFACE TROUGH REMAINED STRETCHED ACROSS CENTRAL GEORGIA. A COLD FRONT WILL PUSH ACROSS THE TENNESSEE VALLEY THIS AFTERNOON AND INTO NORTH GEORGIA BY THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE FREQUENT LIGHTNING. HOWEVER...DAMAGING WINDS AND LARGE HAIL ARE ALSO POSSIBLE WITH THE STRONGER STORMS. .DISCUSSION... A WEAK TROUGH OF LOW PRESSURE WILL REMAIN DRAPED ACROSS CENTRAL GEORGIA ...PROVIDING A FOCUS FOR SCATTERED AFTERNOON THUNDERSTORMS AS CAPES INCREASE TO AROUND 2500 OR GREATER. ADDITIONALLY... A COLD FRONT WILL PUSH INTO NORTH GEORGIA BY THIS EVENING. SCATTERED THUNDERSTORMS THAT DEVELOP AHEAD OF THE FRONT ARE EXPECTED TO PUSH INTO NORTH GEORGIA THIS AFTERNOON... THEN CENTRAL GEORGIA DURING THE EVENING. A HOT AND UNSTABLE AIRMASS WILL BE IN PLACE AS THE FRONT APPROACHES... GIVING THE POTENTIAL FOR ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ACROSS NORTH AND PARTS OF CENTRAL GEORGIA DURING THE AFTERNOON AND EVENING HOURS. THE SEVERE STORM THREAT SHOULD DIMINISH BY LATE EVENING AS DAYTIME TEMPERATURES COOL AND THE FRONT WEAKENS AS IT SAGS SOUTH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF NORTH AND ALL OF CENTRAL GEORGIA ON MONDAY. AFTERNOON THUNDERSTORMS WILL ALSO BE POSSIBLE FOR NORTH AND CENTRAL GEORGIA ON THURSDAY...FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION TODAY FOR POSSIBLE ACTIVATION ACROSS NORTH AND PARTS OF CENTRAL GEORGIA DURING THE AFTERNOON OR EVENING.
In the hours before
Special weather statement, Jun 28, 1:58 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 158 PM EDT SUN JUN 28 2009 GAZ090-091-102-103-281845- 158 PM EDT SUN JUN 28 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND 40 MPH WINDS IN WEBSTER...STEWART...CHATTAHOOCHEE AND MARION COUNTIES UNTIL 245 PM EDT... AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JAMESTOWN/SOUTH FORT BENNING...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WEBSTER... STEWART...CHATTAHOOCHEE AND MARION COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHRISTOPHER... JAMESTOWN/SOUTH FORT BENNING...CUSSETA...MANTA...LOUVALE... RENFROE...BROOKLYN...SEMINOLE AND RICHLAND. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 28, 2:07 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 207 PM EDT SUN JUN 28 2009 GAZ104-281845- 207 PM EDT SUN JUN 28 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQENT LIGHTNING AND 40 MPH WINDS IN SUMTER COUNTY UNTIL 245 PM EDT... AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SHILOH...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SUMTER COUNTY THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FRIENDSHIP...SHILOH...CONCORD...PLAINS...AMERICUS...NEW ERA... SUMTER...MADDOX AND CROXTON CROSSROADS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 28, 2:18 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 218 PM EDT SUN JUN 28 2009 GAZ020-031-032-281900- 218 PM EDT SUN JUN 28 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND 40 MPH WINDS IN PAULDING...COBB AND BARTOW COUNTIES UNTIL 300 PM EDT... AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EUHARLEE...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PAULDING... COBB AND BARTOW COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE EUHARLEE...STILESBORO...CARTERSVILLE... EMERSON...ACWORTH...CROSS ROADS AND BURNT HICKORY RIDGE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 28, 2:39 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 239 PM EDT SUN JUN 28 2009 GAZ030-281930- 239 PM EDT SUN JUN 28 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND 40 MPH WINDS IN POLK COUNTY UNTIL 330 PM EDT... AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ETNA...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS POLK COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ETNA...ESOM HILL AND CEDARTOWN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 28, 2:41 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 241 PM EDT SUN JUN 28 2009 GAZ110-281915- 241 PM EDT SUN JUN 28 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND 40 MPH WINDS IN TELFAIR COUNTY UNTIL 315 PM EDT... AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WORKMORE...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TELFAIR COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHINA HILL...WORKMORE...JACKSONVILLE AND HORSE CREEK WMA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 28, 3:02 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 302 PM EDT SUN JUN 28 2009 GAZ079-080-091-281945- 302 PM EDT SUN JUN 28 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND 40 MPH WINDS IN TAYLOR...MARION AND TALBOT COUNTIES UNTIL 345 PM EDT... AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TALBOTTON...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TAYLOR...MARION AND TALBOT COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE OLIVE BRANCH... TALBOTTON...PO BIDDY CROSSROADS...BALDWINVILLE...GENEVA...JUNCTION CITY...HOWARD...OAKLAND AND MAUK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 39 min |
| Jun 28, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 43 min |
| Jun 28, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.